# SDR 98ZZZX3421

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4097H
- Make and model: Mooney M20K
- Aircraft serial: 250416
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 211CC
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRBORNE 211CC INSTALLED AT 952.8; 49.1 HOURS LATER, PUMP FAILED.  AT 1,001.9 HOURS, AIRBORNE 211CC INSTALLED (UNDER WARRANTY). PUMP FAILED AT 1,246.0 HOURS.  ALL REPLACEMENTS USED NEW SEALS, HOSES, AND FILTERS.  OVERHEAT NOT INDICATED.
